# SDR HALA2018101600503

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 20,933 hours, 3,188 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 MINOR FAULT ON LANDING. PERFORMED EEC 1 BIT TEST PER AMM 73-21-00-710-812-A. NO FAULTS NOTED. GROUND SCANNING GOOD. NO HISTORY WITHIN LAS 15 FLIGHT DAYS. OK FOR SERVICE.
